So confused by my cycle/symptoms

by Nicola
(UK)

Hi Wray, I am 43 and am on my first tube of Natpro using 3ml per day, the thing that is confusing me is my symptoms seem to start on day 8 - then worsening by day 11 of my cycle (which is usually between 26 and 28 days long) and then no relief until my period comes.

Reading your advice it would seem that I should be ovulating on day 13 to 14 and use the cream from then but as i am feeling awful from day 8 could I use it from then or even for the whole cycle. Apart from the feeling really unwell symptoms I have no signs that I am actually ovulating ie. no changes in vaginal fluid. Any advice would be much appreciated.

Comments for So confused by my cycle/symptoms

Click here to add your own comments

Jun 03, 2011
So confused by my cycle/symptoms
by: Wray

Hi Nicola It could well be you are not ovulating each month. Anovulatory cycles begin round about age 35, increasing through Peri-menopause, until we reach Menopause when the ovaries stop producing viable eggs. This is the reason we can feel so awful during P-M, with dropping progesterone levels, but normal oestrogen. I suggest you use the progesterone daily, with no break. Your cycle could be disrupted with bleeding coming early or late. But to my mind it's far better to get rid of unpleasant symptoms first and then revert to following your cycle. There's info on how to do this on the P-M page I've given above. Once you feel stable, you can then try following your cycle again. Bearing in mind that if symptoms occur after stopping the progesterone, it's easy enough to start using it again. There's no hard and fast rule to using progesterone, it can be used hourly if symptoms are severe. Please also read our page on Oestrogen Dominance too, as this can occur when first using progesterone. Sometimes coming out of the blue. I can't tell you if it will occur or when it will, but please don't think it's the progesterone! If it should happen, please increase the amount you are using, this normally helps speed the process, eliminating symptoms far quicker. You also live in the UK, please consider having a vitamin D test done. Most people living there have low levels, which impact on progesterone, reducing it's benefits. I believe Birmingham Hospital now does tests for about £20, alternatively for more info on testing see the Vitamin D council and GrassrootsHealth websites. Take care Wray

Jun 03, 2011
So confused by my cycle/symptoms
by: nicola

Thanks Wray for your helpful advise , i will try using the cream every day and hope this will help , also many thanks for your advice on vitamin D , i have ordered a test kit from Birmingham hospital as i am pretty sure i will be deficient in this as , i will let you know how it goes.
kind regards .

Jun 10, 2011
So confused by my cycle/symptoms
by: Wray

Hi Nicola I'm pleased it was of help. I'm so pleased you were able to order the test kit, a friend in the UK who's passionate about vitamin D told me about it. You're the first I given the info to who has actually gone ahead and ordered it. I would love to know your vitamin D level. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Hormone balance.


Search over 7,500 pages on this site...